Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 210, NWS North Platte, NE

July 19, 2015Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 19, 2015, 10:32 PM CDT for Holt County, Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 10:32 PM CDT (03:32 UTC)
Expired
Jul 19, 2015, 11:15 PM CDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 10:58 PM CDTTSTM WND DMG1 W Emmet, NELARGE TREES BROUGHT DOWN.
Jul 19, 11:00 PM CDTTSTM WND DMGEmmet, NEEST 70MPH WINDS BROUGHT LARGE TREE DOWN AND DROVE HAIL THROUGH A SCREEN DOOR
Jul 19, 11:03 PM CDTTSTM WND GST 56Oneill, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.5 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1638 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WUUS53 KLBF 200332
SVRLBF
NEC089-200415-
/O.NEW.KLBF.SV.W.0210.150720T0332Z-150720T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1115 PM CDT

* AT 1029 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATKINSON...
  AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ONEILL...EMMET...INMAN...CHAMBERS AND PAGE.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 288 AND 320.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4241 9834 4217 9875 4250 9908 4262 9892
TIME...MOT...LOC 0333Z 313DEG 26KT 4250 9891

HAIL...1.25IN
WIND...60MPH

$$

JACOBS
1 follow-up statement
039 
WWUS53 KLBF 200357
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM MDT SUN JUL 19 2015

NEC089-200415-
/O.CON.KLBF.SV.W.0210.000000T0000Z-150720T0415Z/
HOLT NE-
1057 PM CDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HOLT
COUNTY UNTIL 1115 PM CDT...

AT 1055 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMMET...AND
MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ONEILL AND INMAN.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 290 AND 317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4256 9883 4242 9840 4221 9878 4250 9908
      4251 9906
TIME...MOT...LOC 0357Z 313DEG 26KT 4244 9876

HAIL...1.00IN
WIND...60MPH

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 9:47 PM CDT, 45 minutes earlier.

Area forecast discussion, Jul 19, 9:47 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT SUN JUL 19 2015

.SYNOPSIS...
ISSUED AT 330 PM CDT SUN JUL 19 2015

BROAD UPPER LEVEL RIDGE ACROSS THE SOUTHERN CONUS WITH GENERALLY
ZONAL FLOW ACROSS THE AREA. REMNANTS OF TROPICAL SYSTEM DOLORES
ADDING MOISTURE TO THE MONSOON OF THE 4 CORNERS REGION. SFC STALLED
BOUNDARY STRETCHES ACROSS MISSOURI/KANSAS AND ALONG THE FRONT RANGE
IN COLORADO. ALSO ANALYZING A WEAK TROUGH MOVING ACROSS NORTHEAST
WYOMING AND WESTERN S DAKOTA. TEMPERATURES THIS AFTERNOON HAVE
WARMED INTO THE 80S WITH PARTLY CLOUDY SKIES.

&&

.UPDATE...
ISSUED AT 947 PM CDT SUN JUL 19 2015

UPDATED THE FORECAST TO ACCOUNT FOR LESSENING PRECIP CHANCES
THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...WITH THE EXCEPTION
OF WHERE TSRA IS ONGOING. DECENT PV ANOMALY MOVING INTO SOUTHWEST
SD ATTM AND HELPING TO FOCUS TSRA IN THE CLUSTER MOVING ESEWD IN
NC NEB. THIS AREA SHOULD CONTINUE TO PUSH SEWD THROUGH THE NIGHT
BUT SHOULD WEAKEN AS BEST LLJ LOCATED SOUTH INTO KS. COULD BE A
FEW ISOLD SHOWERS/WEAK STORMS AHEAD OF SEWD ADVANCING COLD FRONT
OVERNIGHT AND HAVE KEPT THAT MENTION IN THE FCST. LOWS WILL BE
TRICKY AS INCREASING LOW LEVEL MOISTURE SHOULD KEEP TEMPS UP...BUT
DRIER AIR ASSOCIATED WITH THE COLD FRONT WILL ALLOW TEMPS TO DROP
BEHIND IT.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 330 PM CDT SUN JUL 19 2015

ANOTHER ROUND OF STORMS EXPECTED TONIGHT. THERE ARE TWO FOCUS POINTS
OF INTEREST TONIGHT FOR THUNDERSTORM ACTIVITY. ONE WILL BE AN UPPER
LEVEL DISTURBANCE RIDING ALONG THE NORTHERN PERIPHERY OF THE RIDGE.
THIS TRACK RESEMBLES THE ONE FROM YESTERDAY AND WILL IMPACT MAINLY
SOUTHWESTERN NEB. A COUPLE STORMS ALREADY FIRING ACROSS THE SOUTHERN
PANHANDLE AND NORTHEASTERN CO. ACTIVITY WILL INCREASE...BECOMING SCT
TO POSSIBLY A BROKEN LINE AS IT DRIFTS EAST. CAPE VALUES AROUND OR
GREATER THAN 1500 J/KG AND LOW LEVEL SHEAR OF 35-40 KTS SHOULD
SUFFICE FOR SOME SEVERE THUNDERSTORMS WITH WIND AND HAIL THE MAIN
THREAT. MEANWHILE THE SECOND AREA OF FOCUS WILL BE THE PROGRESSING
EASTWARD TROUGH ACROSS THE NORTH. MOISTURE LIMITED THIS EVENING
INITIALLY WITH DEW PTS ONLY IN THE LOWER 60S...HOWEVER RECENT
RAINFALL AND SOUTHERLY WINDS SHOULD BE ABLE TO BRING THOSE UP TO THE
MID AND UPPER 60S BY THE ARRIVAL OF THE TROUGH. SHEAR IS A LITTLE
WEAKER AND SEVERE THREAT NOT AS HIGH AS TO THE SOUTH...ALTHOUGH
STILL MARGINAL.

STORMS ADVANCE TO THE EAST AND EXIT THE CWA OVERNIGHT. WITH SOME
CLEARING BEHIND THE STORMS...TEMPS TO FALL INTO THE MID AND UPPER
50S OUT WEST...WHILE LOWER 60S ARE EXPECTED IN THE EAST WHERE CLOUDS
LAST TO DEPART. TOMORROW WILL CONTINUE TO SEE THE STALLED BOUNDARY
TO THE SOUTH WITH LITTLE CHANGE TO THE AIRMASS OVERHEAD. HIGHS
SHOULD BE SIMILAR...MID AND UPPER 80S WITH MAYBE A LOW 90 ACROSS THE
SOUTHWEST AS WE SEE A LITTLE MORE SUN. ANOTHER WAVE WILL MOVE ACROSS
THE ROCKIES DURING THE DAY BUT STORMS SHOULD REMAIN ACROSS THE
HIGHER COUNTRY TO THE WEST THROUGH THE AFTERNOON HOURS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 330 PM CDT SUN JUL 19 2015

MID AND LONG TERM MODELS IN GOOD AGREEMENT AND HAVE GOOD
CONFIDENCE IN THE FORECAST. MONDAY NIGHT...SURFACE HIGH CENTERED
OVER SIOUX FALLS. UPSLOPE CONDITIONS OVER WESTERN NEBRASKA WITH A
WEAK COLD FRONT MOVING SOUTH OVER WESTERN NEBRASKA...MID LEVEL
WAVE MOVING ACROSS WYOMING. HAVE RETAINED SCHC POPS OVER THE
EASTERN NEBRASKA PANHANDLE AND CARRIED THEM INTO TUESDAY WITH
HIGHER CHANCES AS THE MID LEVEL WAVE MOVE EAST. HIGHS IN THE 80S
BEHIND THE FRONT. HAVE RETAINED PRECIP CHANCES TUESDAY NIGHT OVER
WESTERN NEBRASKA WITH SURFACE BOUNDARY ALONG NEBRASKA KANSAS
BORDER AND WEAK WAVE MOVING THROUGH THE SOUTHWEST FLOW. HIGHS
WEDNESDAY IN THE 80S. RIDGE BUILDS IN AND HEAT RETURNS THURSDAY
INTO THE WEEKEND WITH HIGHS IN THE 90S. STRONGER WAVE MOVES
THROUGH ON SATURDAY WITH BEST CHANCES FOR PRECIPITATION OVER
WESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 625 PM CDT SUN JUL 19 2015

FCST CHALLENGE AGAIN DEALS WITH CONVECTIVE POTENTIAL AND
TIMING...THEN FRONTAL PASSGE FROM NORTHWEST TO SOUTHEAST. TSRA
ALREADY DEVELOPING IN SW NEB FORCED PRIMAILY FROM WEAK UPSLOPE FLOW
TO THE NORTH OF A QUASI-STATIONARY FRONT IN KS AND UP AGAINST THE
FRONT RANGE...AIDED BY A SUBTLE WAVE MOVING NEWD ACROSS CO. DEEP
MOIST CONVECTIVE IS MAXIMIZED ACROSS WRN KS PER SPC MESOANALYSIS AND
WITH DEEPER BL MOISTURE IN THIS AREA WOULD EXPECT TSRA IN THIS
REGION TO GROW UPSCALE...THOUGH PRIMARILY SOUTH OF THE KLBF TAF
SITE. STORMS ARE SPLITTING ONCE AGAIN...SO THERE MAY BE A FEW
DIFFERENT MOTION VECTORS FOR EACH ORGANIZED UPDRAFT. THE CAVEAT TO
THIS IS NEW DEVELOPMENT ALONG ANY OUTFLOW BOUNDARIES...AND CURRENT
TSRA MAY BE ALONG A LEFT OVER BOUNDARY FROM LAST NIGHT.
REGARDLESS...TSRA SHOULD STILL BE ABLE TO PROPAGATE NEWD FOR A TIME
THIS EVENING BEFORE LARGER CLUSTER TAKES OVER FURTHER SOUTH. THIS IS
IN LINE WITH LATEST HRRR RUNS.

FURTHER N...MORE POTENT PV ANOMALY MOVING INTO WRN SD ATTM. A WEAKER
SFC FEATURE MAY BE EVIDENT ACROSS SC SD JUST NORTH OF KVTN. LARGER
SCALE LIFT ASSOCIATED WITH THE PV ANOMALY SHOULD BE ABLE TO FOCUS
CONVERGENCE ALONG THIS FEATURE AND THE ATTENDANT COLD FRONT WHICH
WILL MOVE INTO NW NEB LATE EVENING. FCST INCLUDES THIS POTENTIAL FOR
THE KVTN AREA THIS EVENING. AFTER CONVECTION CLEARS THE
AREA...PRIMARILY AFTER 07Z OR SO SKIES SHOULD GRADUALLY CLEAR AND
VFR THEREAFTER.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JWS
SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...POWER
AVIATION...JWS
Hazardous weather outlook, Jul 19, 3:31 PM CDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT SUN JUL 19 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-202045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
331 PM CDT SUN JUL 19 2015 /231 PM MDT SUN JUL 19 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA TONIGHT.
EARLY TONIGHT THE FOCUS WILL BE SOUTHWEST NEBRASKA WITH ADDITIONAL
DEVELOP LATER ON ACROSS NORTHERN NEBRASKA. THE THUNDERSTORMS WILL
MOVE EASTERLY OVERNIGHT. SOME STRONG TO SEVERE STORMS ARE
POSSIBLE ACROSS THE OUTLOOK AREA. THERE IS A SLIGHT RISK FOR
SEVERE STORMS EARLY TONIGHT FOR AREAS SOUTH OF AN OSHKOSH THROUGH
NORTH PLATTE LINE WHERE DAMAGING WINDS EXCEEDING 60 MPH AND LARGE
HAIL WILL BE POSSIBLE. ELSEWHERE THERE IS MARGINAL RISK FOR SEVERE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE IN THE FORECAST FOR AT LEAST PORTIONS OF THE
OUTLOOK AREA EACH DAY MONDAY THROUGH SATURDAY. THE BEST ORGANIZED
CHANCE FOR THUNDERSTORMS IS EXPECTED TO OCCUR TUESDAY INTO
WEDNESDAY NIGHT. DURING THIS TIME...THE THREAT OF WIDESPREAD
SEVERE WEATHER APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR AREAS ALONG AND
SOUTH OF A LINE FROM OSHKOSH THROUGH NORTH PLATTE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jul 19, 9:26 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     11 N SPRINGVIEW         42.98N 99.75W
07/19/2015  E50 MPH          KEYA PAHA          NE   PUBLIC

&&

MARTIN
Local storm report, Jul 19, 9:32 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
932 PM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     8 N NEWPORT             42.72N 99.33W
07/19/2015  E60 MPH          ROCK               NE   PUBLIC

&&

MARTIN
Local storm report, Jul 19, 9:53 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             6 NW SPRINGVIEW         42.89N 99.83W
07/19/2015  E1.00 INCH       KEYA PAHA          NE   PUBLIC

0830 PM     HAIL             4 NNE SPRINGVIEW        42.88N 99.72W
07/19/2015  E1.25 INCH       KEYA PAHA          NE   PUBLIC

0835 PM     HAIL             5 N BURTON              42.98N 99.59W
07/19/2015  E1.75 INCH       KEYA PAHA          NE   LAW ENFORCEMENT

0840 PM     TSTM WND GST     4 ENE SPRINGVIEW        42.85N 99.68W
07/19/2015  E60.00 MPH       KEYA PAHA          NE   PUBLIC

            SMALL BRANCHES DOWN.

0840 PM     HAIL             4 ENE SPRINGVIEW        42.85N 99.68W
07/19/2015  E1.25 INCH       KEYA PAHA          NE   PUBLIC

0905 PM     TSTM WND GST     10 NNW NEWPORT          42.73N 99.40W
07/19/2015  E60.00 MPH       ROCK               NE   PUBLIC

0905 PM     HAIL             10 NNW NEWPORT          42.73N 99.40W
07/19/2015  E1.00 INCH       ROCK               NE   PUBLIC

0910 PM     TSTM WND GST     11 N SPRINGVIEW         42.98N 99.75W
07/19/2015  E50.00 MPH       KEYA PAHA          NE   PUBLIC

0920 PM     TSTM WND GST     8 N NEWPORT             42.72N 99.33W
07/19/2015  E60.00 MPH       ROCK               NE   PUBLIC

&&

MARTIN
Special weather statement, Jul 19, 9:53 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT SUN JUL 19 2015

NEZ058-069-200345-
CHASE NE-PERKINS NE-
853 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS AND NORTHEASTERN
CHASE COUNTIES UNTIL 945 PM MDT...

AT 852 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF BRANDON...OR 11 MILES SOUTH
OF GRANT...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...
  CENTER DAM CAMPGROUND...
  AREA A CAMPGROUND...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 28 AND 57.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE
Local storm report, Jul 19, 10:06 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     STUART                  42.60N 99.14W
07/19/2015  E50 MPH          HOLT               NE   LAW ENFORCEMENT

&&

MARTIN
Special weather statement, Jul 19, 10:28 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM MDT SUN JUL 19 2015

NEZ009-010-200415-
HOLT NE-ROCK NE-
1028 PM CDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROCK AND WESTERN HOLT
COUNTIES UNTIL 1115 PM CDT...

AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEWPORT TO 9 MILES
SOUTHWEST OF NEWPORT...AND MOVING SOUTHEAST AT 30 MPH.  IN
ADDITION...A SEVERE STORM IS CURRENTLY LOCATED NEAR
ATKINSON...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PONY LAKE...
  SYBRANT...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 270 AND 274.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:01 PM CDTSevere Thunderstorm WarningLBFKeya Paha44 min
Jul 19, 8:17 PM CDTSevere Thunderstorm WarningLBFDeuel, Keith, Perkins43 min
Jul 19, 8:38 PM CDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock52 min
Jul 19, 8:51 PM CDTSevere Thunderstorm WarningLBFKeya Paha39 min
Jul 19, 9:17 PM CDTSevere Thunderstorm WarningLBFHolt, Rock43 min
Jul 19, 10:01 PM CDTSevere Thunderstorm WarningLBFHolt44 min
Jul 19, 11:12 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.